T Nation

Acne Worse Off Than On

Hey all. I’ve got a quick question. Does anyone/has anyone ever broke out worse after coming off than while running? My right shoulder is horrible, and it’s spreading to my arm/chest, and face! I’m 3 weeks off right now. Ran 10 days of hcg at 500iu/ per day. Then went to clomid at 150mg and adex at 40mg. Have ramped down from that doseage. Is this just due to radical hormone changes? Let me know what you think. Thanks

I’ve expierence the exact same thing!Ive never got acne in my life and when I was on it didn’t show up to bad at all,When I was off my face broke out like no tomorrow. I thought zma was was the cause but a month ago it started going away while I was still taking it. It has to be the the horomone changes. Other guys on here can help you more than me, thats just my expierence.

Definately worse when coming off

I’m going through the same shit right now. Just got done with an 8 week Test Enanthate cycle. Two weeks after my last shot, I’ve got acne on my shoulders, chest and back. Never had any “on.”
Just gonna have to suck it up, nothing else you can really do.

It’s because your HPTA is goign crazy right now. You have hormonal fluctuations going on right now. This is the reason i know some with acne that get relief being “on” and break out with a vengance when “off”. I this continues to develop you may need accutane. So just keep going with your PCT, shower your skin and use an anti bacterial soap with an exfoliating sponge. At best it should pass fairly soon.

It’s called the rebound effect. Oftentimes side effects never appear until after you have completed your cycle. included in these are acne, nipple soreness/gyno, and loss of sex drive.
It will go away. I agree with the acccutane suggestion. But accutane is harder than shit to get.

try tanning on a regular basis…this will help.

MK